Search the Community
Showing results for tags 'hyperacusis'.
Found 1 result
alyheartsux3 posted a topic in Introductions and updatesHi all! I am a 22 year old female diagnosed with Bipolar Disorder I, Generalized Anxiety Disorder, and ADHD. I was heavily drugged at around the age of 14, and I decided to come off of many of my meds in the past year. Unfortunately, I do not have the history of meds/dosages for the past two years but may be able to obtain info from my doctor... Drugs Withdrew from: 1. Trileptal 2. Gabapentin 3. Horizant (form of gabapentin) I was put on Trileptal (I believe 900mg) for Bipolar Disorder around the end of summer of 2017 I decided to come off the drug after about 5 months. I went off quickly, but did not stop cold turkey. Started experiencing tingling in my legs (against clothing or fabric) Started developing a noise sensitivity during this time. Went on Gabapentin (I believe 900mg) in November/December for one month and a half, and had side effects. Came off with my doctor Experienced side effects including insomnia, anxiety, tingling back, chills, temperature changes, heart palpitations, panic attacks, noise sensitivity Went on Horizant for 3 days had side effects, stopped for a day, took it again once, and stopped permanently after 4th day. Had brain zaps for a few weeks with tinnitus Since stopping ALL 3 meds, I now have chronic side effects Tingling (against clothes) Legs (***) front and back of thighs. Intermittent throughout day. Very unbearable.. In both arms (sometimes part of arm sometimes full arm) --less frequent but happens more than back/ribs Back (less frequent) Ribs (less frequent) Tingling happens for a few seconds with back arms and ribs. Noise sensitivity (hyperacusis) Touch sensitivity Head pressure (started after brain zaps from Horizant subsided.) Basically CONSTANT throughout the day. ***** I believe that all of my symptoms are from withdrawal from medications. The chronic pain/tingling against clothing or fabric is the most excruciating. I wonder if anyone knows if this will go away or if it is permanent damage?? Is anyone familiar with my situation? It has been about 2 months since I tried Horizant in February of 2018. It is April 2018 now I don't want to put any more drugs in my body, especially not knowing if it will go away on it's own. I am a college student who is now going to drop out, even though I was doing great in school. All advise/ info helps!! Thank you!!